# SDR HNAA2021051900211

- Difficulty date: April 17, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 48,017 hours, 44,199 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frm 54
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-20-11 L/H FLOOR BEAM HAS CORROSION AT CROSS BEAM AT FRAME 54. REPAIRED LH CABIN OMEGA BEAM AFT OF FR 54 CROSS MEMBER IAW ETD2021-145-012775 AND EO1-53-21-0105
